Australia Jab Injuries – Khia – From Gold Coast, Australia
By Jab Injuries Global
I recently had to have my COVID-10 vaccination in order to keep working as a nurse. So, although hesitant, I had my first dose of AstraZeneca at 9:30am. That night, I started vomiting, having fevers and muscle aches, then developed crushing chest pain and shortness of breath. I called the ambulance and was taken to Robina Hospital where I was then transferred to Gold Coast University Hospital (GCUH) for further tests. I was discharged that day with ongoing palpitations and told I had an “adverse reaction to the vaccination” and to monitor my symptoms and return if I became worse. A few days later, I had felt fatigued and nauseous, then again had crushing chest pain and shortness of breath, which then led to a brief loss of consciousness forcing my mum to call an ambulance. I was taken to Gold Coast Private and admitted to the cardiology department for further testing. Two days later, I am still in hospital with ongoing heart palpitations awaiting further investigations. I am not writing this post for sympathy or to be anti-vaccine. I am writing this post to raise awareness of the vaccine side effects that aren’t shown by the mainstream media.
Original source: https://www.jabinjuriesglobal.com/australia/khia